# SDR CALA2025013000238

- Difficulty date: December 19, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 987 FLOORBEAM UPPER SURFACE CORRODED AT RBL 16-50.   REPAIRED CORRODED FLOORBEAM AT STA 987 FROM RBL 50 TO LBL 50 WITH ANGLES AND STRAPS IAW B737-800 SRM 53-70-51-2R-4.
